# SDR CA040831021

- Difficulty date: August 30, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,837 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 066040340204
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTS GPS 60 DEGREES OFF TRACK.  T/S INDICATES CALIBRATION OF UNIT 60 DEGREES OUT.  RECALIBRATED.
